# SDR SWAA2022072419751

- Difficulty date: June 17, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ADF
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF 1EA INSERT HOLE BROKEN OUT AS MARKED. 124-060 / [01] RECEIVED NEW FLOOR PANEL - INSTALLATION WILL BE PERFORMED ON TASK CARD - TTG8Q00CLW9Z;[02] FINAL INSPECTION; ISSUED SUMMARY EA 22-153-01986; INSTALLATION WILL BE PERFORMED ON TASK CARD - TTG8Q00CLW9Z.
